# SDR 9810899920

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND EXTERNAL SKIN DOUBLER CRACKED BETWEEN FRAME AND DOUBLER AT FS 83.5.  FABRICATED AND INSTALLED NEW DOUBLER PER EA 99-158085.
